# SDR DHL200080369C

- Difficulty date: March 4, 2000
- Submitted: March 23, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING NR 4 SPOILER UPPER PART DELAMINATED.  REMOVED SPOILER AND INSTALLED SERVICEABLE SPOILER IAW MM 27-60-0.  CLEARANCE CHECK GOOD.  N/R 1014
